# SDR DALA12001516307

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 95,780 hours, 11,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR EMERGENCY PATH LIGHTS OUT.  MAINTENANCE REPLACED LIGHT ASSEMBLY, OPS CHECKED OK.
